# SDR IPXA2015062990605

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,237 hours, 13,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARC7168503
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ABOVE LT OTBD AILERON, OTBD SECTION OF WING SKIN PANEL FOUND MISSING FROM AIRPLANE WHILE PERFORMING OTHER WORK.  INSTALL AND FIT ROBBED PANEL ASSEMBLY.
